# SDR UPS07551051

- Difficulty date: October 13, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 15,915 hours, 10,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075071C
- Condition: Dented
- Location: Bs 760 S22-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN FWD CARGO COMPARTMENT FUSELAGE FRAME STA 760, S22L TO S23L.  REPAIRED FRAME DENT STA 760L IAW SRM 53-00-07 T/E 53-09.  PER DETAIL II FIG 201 SHEET 5 OF 15.  RE-INSPECTION PER SRM 53-00-07 T/E 53-09 DETAIL IV ZONE 1 FIG 201 SHEET 11 OF 15 TABLE II FIG 201 SHEET 10 OF 15 CLASS B REPAIR MPI P19496.
